# SDR AT0000471

- Difficulty date: October 25, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 71145730016
- Condition: Blown
- Location: Rt Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPERIENCED PRESSURIZATION PROBLEM.  CABIN ALTITUDE COULD NOT BE CONTROLLED MANUALLY, O2 MASK DEPLOYED.  RETURNED TO ATL.  REMOVED AND REPLACED HOSE ASSEMBLY FOR LOWER WATER SEPARATOR DUCT ON RIGHT PACK.  REMOVED AND REPLACED HOSE ASSEMBLY FOR UPPER AIR CONDITIONING TEMPERATURE CONTROL DUCT ON RIGHT PACK IAW DC9 MM 21-20, 21-60.
